Translator Disclaimer
July 2016 Density analysis of BSDEs
Thibaut Mastrolia, Dylan Possamaï, Anthony Réveillac
Ann. Probab. 44(4): 2817-2857 (July 2016). DOI: 10.1214/15-AOP1035

Abstract

In this paper, we study the existence of densities (with respect to the Lebesgue measure) for marginal laws of the solution $(Y,Z)$ to a quadratic growth BSDE. Using the (by now) well-established connection between these equations and their associated semi-linear PDEs, together with the Nourdin–Viens formula, we provide estimates on these densities.

Citation

Download Citation

Thibaut Mastrolia. Dylan Possamaï. Anthony Réveillac. "Density analysis of BSDEs." Ann. Probab. 44 (4) 2817 - 2857, July 2016. https://doi.org/10.1214/15-AOP1035

Information

Received: 1 February 2014; Revised: 1 January 2015; Published: July 2016
First available in Project Euclid: 2 August 2016

zbMATH: 06631785
MathSciNet: MR3531681
Digital Object Identifier: 10.1214/15-AOP1035

Subjects:
Primary: 60H10
Secondary: 60H07

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.44 • No. 4 • July 2016
Back to Top